MathSciNet Relay Station
MathSciNet bibliographic data
MR240753 (39 #2098) 53.75
Ionin, V. K. Isoperimetric and certain other inequalities for a manifold of bounded curvature. (Russian) Sibirsk. Mat. Ž. 10 1969 329–342.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement